Name: | Description: | Size: | Format: | |
---|---|---|---|---|
279.61 KB | Adobe PDF |
Authors
Advisor(s)
Abstract(s)
Here we prove a Poincaré - Verdier duality theorem for the ominimal sheaf cohomology with definably compact supports of definably normal, definably locally compact spaces in an arbitrary o-minimal structure.
Description
Keywords
O-minimal structures Sheaf cohomology
Citation
Edmundo, Mário Jorge; Prelli, L. - Poincaré : Verdier duality in o-minimal structures. "Annales de l'Institut Fourier" [Em linha]. ISSN 0373-0956 (Print) 1777-5310 (Online). Vol. 60, Nº 4 (2010), p. 1-24
Publisher
Annales de L'Institut Fourier